# SDR C2XA10CL105

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 23,008 hours, 17,554 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 226339
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,123 hours, 7,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2150 THE CREW REPORTED A ENGINE NR 1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE LOOP.  OPERATIONAL CHECKS WERE GOOD.
